Achar, Sindhu J. and Baishya, Chandrali and Kaabar, Mohammed K. A. (2022) Dynamics of the worm transmission in wireless sensor network in the framework of fractional derivatives. Mathematical Methods in the Applied Sciences, 45 (8). pp. 4278-4294. ISSN 0170-4214, DOI https://doi.org/10.1002/mma.8039.
Full text not available from this repository.Abstract
Wireless sensor networks (WSNs) are subject to cyber attacks. Security of such networks is a significant priority for everyone. Due to the network's frail defense mechanisms, WSNs are easy targets for worm attacks. A single unsecured node via contact can effectively propagate the worm across the entire network. Mathematical epidemic models are helpful in analyzing worm propagation in WSNs. To understand the attacking and spreading dynamics of worms in WSNs, a fractional-order compartmental epidemic model is investigated with susceptible, exposed, infected, recovered, and vaccinated nodes. Dynamical aspects such as boundedness, existence, and uniqueness of the solutions are presented with the help of fractional calculus theory. Global stability of the points of equilibrium are established. The projected nonlinear structure is examined numerically via the generalized Adams-Bashforth-Moulton method. This study demonstrates the influence of the fractional operator on WSNs dynamics and the efficiency of the numerical method.
Item Type: | Article |
---|---|
Funders: | None |
Uncontrolled Keywords: | Adams-Bashforth-Moulton method; Caputo fractional derivative; Differential equations; Epidemic model; Wireless sensor network; Worm propagation |
Subjects: | Q Science > QA Mathematics |
Divisions: | Faculty of Science > Institute of Mathematical Sciences |
Depositing User: | Ms. Juhaida Abd Rahim |
Date Deposited: | 10 Oct 2023 03:24 |
Last Modified: | 10 Oct 2023 03:24 |
URI: | http://eprints.um.edu.my/id/eprint/42394 |
Actions (login required)
View Item |